# SDR DALA13026085807

- Difficulty date: May 28, 2013
- Submitted: May 30, 2013
- Operation: Air carrier
- Aircraft: N587NW
- Make and model: Boeing 757351
- Aircraft serial: 32986
- Aircraft time: 38,276 hours, 12,496 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING EMERGENCY LIGHT BATTERY PACK CHECK, FOUND BATTERY PACKS M11488, M11613, AND M11384 BAD.  R & R BATTERY PACKS IAW AMM 33-51.
